Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have swollen hives on hip. Took clartin. have done allergy blood work

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Hello I had allergy blood work done and panel came back negatve due to i keep getting. Hives on my hip bones that r like welts and swollen lips etc. so i have been on clartin for a month got the stomac Virus so stopped clartin dor 2 days and now my hips are swollen with hives. Why does these keep happening
Posted Thu, 21 Nov 2013 in General Health
Answered by Dr. Deepak Kishore Kaltari 40 minutes later
Brief Answer: Appears to be likely Tinea Versicolor Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Dear XXXXXXX I have gone through the pictures sent by you. From the pictures it appears to be Tinea Versicolor that is Fungal infection. Also if the lesion is associated with itching or irritation its more likely to be Tinea Versicolor. Taking skin scrapping and KOH mount will confirm the diagnosis. After confirmation treatment involves application of topical antifungal like Clotrimazole. I suggest you to see a Dermatologist who will be able to help you further. I hope i have answered your query. In case you have any other query, i request you to get back to me. Wishing you a healthy life. Take Care Regards Dr Deepak Kishore Consultant Surgeon
Above answer was peer-reviewed by
Follow-up: Have swollen hives on hip. Took clartin. have done allergy blood work 35 minutes later
Hi but it on my hips and last month my lip blew up several times. It usually goes away in a day. On both sides of hip .
Answered by Dr. Deepak Kishore Kaltari 1 hour later
Brief Answer: Possibly may be contact dermatitis Detailed Answer: Namaste Welcome to Healthcare-Magic Greetings of the day Other possibility which one should think of is food allergy. It could also be contact dermatitis to particular type of fabric in clothing. I advise you to use cotton garments and wash them thoroughly in warm water after washing in detergent to remove the detergent residue. Wishing you a healthy life Take care Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor